Wyoming Jackalope Dash 2018


Date
Aug 11, 2018
City
Casper, Wyoming, United States
Venue

College Heights Baptist Church

Address
1927 S Walnut St., Casper, WY
Details

Parking lots are south of the building. The competition is in the large sanctuary/gym on the east side of the building.

Organizer
George Higgins
WCA Delegate
Calvin Nielson
Contact
higginsheros@gmail.com, sixstringcal@gmail.com
Information

There is a competitor limit of 80 competitors, so make sure to register while spots are open.
This is the first competition to be held in Wyoming!
You must pay the registration fee in full to complete the registration process.

Events
Competitors
16
Registration period

Online registration opened and closed .

Registration requirements
This competition is over, click here to display the registration requirements it used.
Create a WCA account here if you don't have one.
If this is not your first competition, associate your WCA ID to your WCA account here.
Register for this competition here.
There is a competitor limit of 80 competitors.
The base registration fee for this competition is $18 (United States Dollar).
The registration fee has to be paid through Stripe here once registered.

Registration ends August 1, 2018
Registration is through the WCA website and payment is accepted through the WCA's Stripe payment system.
Registration is not considered complete until the entire $18 entry fee has been paid through the WCA payment system.
If for whatever reason you will not be attending the competition, if you inform us by July 15th you may receive a full refund. Any later than that, you will only be able to receive a 75% refund. You will not be able to get a refund on or after August 2nd.

Event Name Best Average Citizen of Solves
3x3x3 Cube Raymond Goslow 8.89 10.67 United States 11.078.8910.0211.2610.92
2x2x2 Cube Raymond Goslow 2.46 3.46 United States 3.543.363.492.464.14
4x4x4 Cube Raymond Goslow 36.88 40.56 United States 36.8844.4238.2539.0246.09
5x5x5 Cube Raymond Goslow 1:10.79 1:16.25 United States 1:16.461:16.021:37.321:16.261:10.79
6x6x6 Cube Raymond Goslow 2:15.39 2:17.77 United States 2:21.482:15.392:16.44
3x3x3 Blindfolded Brendan Bakker 55.60 58.82 United States 55.6058.271:02.60
Megaminx Raymond Goslow 1:05.58 1:07.44 United States 1:15.211:05.741:05.581:10.251:06.33
Pyraminx Raymond Goslow 3.09 4.93 United States 5.323.845.626.103.09
Skewb Raymond Goslow 3.68 5.51 United States 7.146.094.505.933.68
Square-1 Calvin Nielson 10.10 13.17 United States 13.5410.1011.8314.1315.77
Event Round Format Time limit Cutoff Proceed
3x3x3 Cube First round Ao5 10:00.00 Top 6 advance to next round
Final Ao5 10:00.00
2x2x2 Cube First round Ao5 2:00.00 Top 6 advance to next round
Final Ao5 2:00.00
4x4x4 Cube Combined Final Bo2 / Ao5 5:30.00 2 attempts to get < 2:00.00
5x5x5 Cube Combined Final Bo2 / Ao5 6:00.00 2 attempts to get < 3:00.00
6x6x6 Cube Combined Final Bo1 / Mo3 7:00.00 1 attempt to get < 4:30.00
3x3x3 Blindfolded Final Bo3 10:00.00
Megaminx Combined Final Bo2 / Ao5 5:00.00 2 attempts to get < 3:00.00
Pyraminx Combined First round Bo2 / Ao5 1:00.00 2 attempts to get < 20.00 Top 6 advance to next round
Final Ao5 1:00.00
Skewb Combined Final Bo2 / Ao5 1:00.00 2 attempts to get < 20.00
Square-1 Combined First round Bo2 / Ao5 2:00.00 2 attempts to get < 1:00.00 Top 4 advance to next round
Final Ao5 2:00.00

All competitors must be familiar with the WCA Regulations
There will be a competitor tutorial at the beginning of the day that will also be a judging tutorial. If you have never competed or judged before (or even just want a refresher), please show up for it.
There is also a helpful competitor tutorial video here

We will require volunteer staff for this competition.

This schedule should be the final schedule.

You may have noticed there is a 5 minute warmup in between events, this can be used however you like, but is in place because it is likely that everyone will be helping this competition run the entire time due to the low registration numbers. We are only able to run 4 stations.

Event Start Time End Time
Competitor Tutorial 8:00 AM 8:30 AM
3x3 Round 1 8:30 AM 9:15 AM
5 Minute Warmup 9:15 AM 9:20 AM
4x4 Combined Finals 9:20 AM 10:20 AM
5 Minute Warmup 10:20 AM 10:25 AM
Pyraminx Combined First 10:25 AM 10:55 AM
5 Minute Warmup 10:55 AM 11:00 AM
2x2 Round 1 11:00 AM 11:35 AM
Lunch 11:35 AM 12:20 PM
5x5 Combined Finals 12:20 PM 1:20 PM
5 Minute Warmup 1:20 PM 1:25 PM
Square-1 Combined First * 1:25 PM 1:55 PM
5 Minute Warmup 1:55 PM 2:00 PM
3x3 Blindfolded Final 2:00 PM 2:30 PM
5 Minute Warmup 2:30 PM 2:35 PM
Skewb Combined Final 2:35 PM 3:00 PM
5 Minute Warmup 3:00 PM 3:05 PM
Megaminx 3:05 PM 4:05 PM
5 Minute Warmup 4:05 PM 4:10 PM
2x2 Finals 4:10 PM 4:25 PM
5 Minute Warmup 4:25 PM 4:30 PM
Pyraminx Finals 4:30 PM 4:45 PM
5 Minute Warmup 4:45 PM 4:50 PM
3x3 Finals 4:50 PM 5:05 PM
Awards 5:05 PM 5:35 PM

*Square-1's second round is a tentative round and may not happen.


6x6 is tentative and may be added at any time we are ahead of schedule. Unless we are ahead of schedule after adding all of these and the tentative round of square-1, none of these events will have more than one round. * **

The Casper International Airport is 16 minutes away from the venue.

There is a parking lot south of the building.

Thanks to CubeDepot for sponsoring the Competition
Image description

Since this is such a small competition, competitors will be required to help staff. This sheet will tell you which groups you will be in and which events you will be expected to help staff.

c: Competing
r: Running
j: Judging
s: Scrambling

Groups and Staffing Requirements

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).

Cutoff

The result to beat to proceed to the second phase of a combined round (see Regulation 9g).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.